3 doctors weighed in:

Im on Yaz, (drospirenone and ethinyl estradiol) I used to have period the last sunday of the end of packet, now it changes to friday or saturday, what can be the cause?

3 doctors weighed in
Dr. Jeff Livingston
Obstetrics & Gynecology
2 doctors agree

In brief: That’s ok

It does not matter exactly which day you start your cycle.
Getting to the end of the pack and the last 4 pills in Yaz (drospirenone and ethinyl estradiol) is what triggers the cycle. The exact day varies.

In brief: That’s ok

It does not matter exactly which day you start your cycle.
Getting to the end of the pack and the last 4 pills in Yaz (drospirenone and ethinyl estradiol) is what triggers the cycle. The exact day varies.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors